# SDR MWEA618

- Difficulty date: October 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FWD CARGO DOOR SKIN CHAFED BEYOND LIMITS FROM CARGO BARRIER DOOR.  MTC INSTALLED REPAIR IAW SRM 52-05.
